Squarefree values of polynomials all of whose coefficients are 0 and 1

Michael Filaseta; Sergei Konyagin

Acta Arithmetica (1996)

  • Volume: 74, Issue: 3, page 191-205
  • ISSN: 0065-1036

How to cite

top

Michael Filaseta, and Sergei Konyagin. "Squarefree values of polynomials all of whose coefficients are 0 and 1." Acta Arithmetica 74.3 (1996): 191-205. <http://eudml.org/doc/206847>.

@article{MichaelFilaseta1996,
author = {Michael Filaseta, Sergei Konyagin},
journal = {Acta Arithmetica},
keywords = {squarefree values of polynomials; squarefree polynomials},
language = {eng},
number = {3},
pages = {191-205},
title = {Squarefree values of polynomials all of whose coefficients are 0 and 1},
url = {http://eudml.org/doc/206847},
volume = {74},
year = {1996},
}

TY - JOUR
AU - Michael Filaseta
AU - Sergei Konyagin
TI - Squarefree values of polynomials all of whose coefficients are 0 and 1
JO - Acta Arithmetica
PY - 1996
VL - 74
IS - 3
SP - 191
EP - 205
LA - eng
KW - squarefree values of polynomials; squarefree polynomials
UR - http://eudml.org/doc/206847
ER -

References

top
  1. [1] J. Brillhart, M. Filaseta and A. Odlyzko, On an irreducibility theorem of A. Cohn, Canad. J. Math. 33 (1981), 1055-1059. Zbl0481.12006
  2. [2] A. M. Odlyzko and B. Poonen, Zeros of polynomials with 0, 1 coefficients, Enseign. Math. 39 (1993), 317-348. 

NotesEmbed ?

top

You must be logged in to post comments.